# SDR SIMA201911121001

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 35,999 hours, 31,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 CEILING EMERGENCY LIGHT INOP-C/A-RAR ROW 17 CEILING EMERGENCY LAMP IAW AMM TASK 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD. END.
